# SDR USAABB02123

- Difficulty date: July 25, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161N50211
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 25 - ON APPROACH TO PHL, WHEN THE GEAR WAS EXTENDED, THE CREW RECEIVED THE EICAS MESSAGE 'GEAR DISAGREE' AND THE GEAR AMBER LIGHT ILLUMINATED.  CREW RECYCLED THE GEAR.  ALL INDICATIONS WERE NORMAL AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A BROKEN UPLOCK ACTUATOR SPRING.  (M)
